# SDR ASAA2015070312513

- Difficulty date: July 3, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620126
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT 10 O'CLOCK POSITION ON OTBD AFT HOLE OF FORWARD SEAT TRACK RBL 24.75, STA 727B.  ACFT GROUNDED. ALL WORK ACCOMPLISHED REF EA NR SB737-53-1296-NG-124, REV: NEW DATE 07/16/2015 AND REO-G19044, REV B, DATE 07/16/2015.
